# SDR UHLA2010113000250

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 15,253 hours, 9,424 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,257 hours, 9,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1B FAIL IN FLIGHT.  MAINTENANCE CYCLED A/C POWER, MESSAGE NO LONGER PRESENT IAW EMB 170 FIM 31-32-00-810-808-A.  MAINTENANCE LATER REPLACED THE NIC PROC 2 AS PRECAUTIONARY.
